# SDR USAA2009020990303

- Difficulty date: January 17, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,123 hours, 27,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: D53370901204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CRACK ON PRESSURE PANEL AT FASTENER HOLE AT FR36, Y1292.  REPAIRED PRESSURE PANEL  AT FR36, Y1292 IAW US AIRWAYS EO M2C53306.
